MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 LCS COMPLETE LO PRO POLPAT STD; LCS COMPLETE : KNEE PATELLA

DEPUY IRELAND - 9616671 LCS COMPLETE LO PRO POLPAT STD; LCS COMPLETE : KNEE PATELLA
Model Number 1294-09-440
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Synovitis (2094)
Date of Event 02/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Medical records ad (b)(6) 2023, were reviewed by a clinician.Patient underwent a left total knee arthroplasty utilizing depuy synthes implants on (b)(6) 2013 including patella.Competitor cement was utilized.On (b)(6) 2023, the patient underwent a left total knee revision for loosening.Dark staining of the synovium was present with extensive metallosis.The femoral component was loose with no interface clearly provided.The tibial component was also loose at the implant to cement interface.The patella was undersized according to the surgeon and was revised.Doi: (b)(6) 2013.Dor: (b)(6) 2023.Left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: appropriate term/code not available (g07002) used to capture no findings available.Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS COMPLETE LO PRO POLPAT STD
Common Device Name
LCS COMPLETE : KNEE PATELLA
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17208738
Report Number1818910-2023-13110
Device Sequence Number20499769
Product Code NJL
UDI-Device Identifier10603295022503
UDI-Public10603295022503
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Model Number1294-09-440
Device Catalogue Number129409440
Device Lot Number3526294
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2023
Initial Report FDA Received Date06/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/19/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCS COMP RPS INS STD 17.5MM.; LCS COMP RPSFLEX FEM CEM L STD.; MBT CEM KEEL TIB TRAY SZ3.; ZIMMER CEMENT.; ZIMMER CEMENT.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale